# SDR FDEA202405240727

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 37,420 hours, 22,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Inoperative
- Location: Door Slide
- Part time: 4,704 hours, 2,889 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP OPENED THE DOOR FROM THE INSIDE AND DOOR HAD  BEEN ARMED,SLIDE FELL OUT AND BOTTLE BLOWN .   RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B.  L1 SLIDE REMOVED?  REMOVED SLIDE FROM L1 DOOR AND PLACED IN CARGO NET.  DOOR FUNTIONS AS REQUIRED BOTTLE REQUIRES SERVICING.   AMM: 25-66-01-4  AMM: 25-66-10-2   REPLACED LH (L1) DOOR SLIDE ASSY AND EMERGENCY  POWER RESERVOIR PER REFERENCES ABOVE. ITEM REMOVED  FROM MEL.   REPLACED LH (L1) DOOR SLIDE ASSY AND EMERGENCY  POWER RESERVOIR PER REFERENCES ABOVE.
